MAUDE Adverse Event Report: RADIOMETER MEDICAL APS ABL90 FLEX SOLUTION PACK SP90

RADIOMETER MEDICAL APS ABL90 FLEX SOLUTION PACK SP90
Model Number 944-157
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The solution pack was used in a abl90 flex plus analyzer (item no.393-092, serial no.(b)(4).
 
Event or Problem Description
According to the complaint the user found a lot of liquid leakage from the solution pack(sp) several days after the 90sp was installed.Nobody touched the leaked liquid directly.The sp contained contaminated blood.
 
Additional Manufacturer Narrative
G4: corrected data: device is not a combination product.H3: the concerned solution pack was available to be returned to radiometer for investigation purposes, but as the solution pack contained contaminated blood it was disassembled at distributor site and pictures of this was used at radiometer investigation.H6: component code has not been filled out as the root cause investigation indicates that the device did not malfunction.For the radiometer investigation investigator checked production documentation e.G.The production journal.Logbook's related to ready good productions process was verified.None of them were linked to registered complaint.Reference samples were also checked and reference sample was mounted in accordance to specification.The finalized radiometer investigation identified the root cause for the event as a waste pouch component issue and also the process of assembly at the radiometer production site.To solve the complaint issue the user/customer shall change the solution pack to a new solution pack.

Brand Name
ABL90 FLEX SOLUTION PACK SP90
Common Device Name
ABL90 FLEX SOLUTION PACK SP90
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
MDR Report Key10761727
Report Number3002807968-2020-00047
Device Sequence Number3385136
Product Code CHL
UDI-Device Identifier05700699441577
UDI-Public(01)05700699441577(17)210120(10)IY77
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K092686
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/20/2021
Device Model Number944-157
Device Catalogue Number944-157
Device Lot NumberLOT IY-77
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/09/2020
Supplement Date Received by Manufacturer12/14/2020
Initial Report FDA Received Date10/30/2020
Supplement Report FDA Received Date12/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1